Art
Bibliographic Data
| ID | 2813896 |
|---|---|
| Authors | Gerald L Pocius (corresponding author) |
| Year | 1995 |
| Volume | 108 |
| Issue | 430 |
| Pages | 413 |
| Publication date | 1995-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/541654 |
| OpenAlex | W4245829318 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.05 |
|---|---|
| Citation span | 2005 - 2005 (1) |
| Highly cited | No |